Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the nonexistence of elements of Hopf invariant one


Author: J. F. Adams
Journal: Bull. Amer. Math. Soc. 64 (1958), 279-282
DOI: https://doi.org/10.1090/S0002-9904-1958-10225-6
Link to commentary: Bull. Amer. Math. Soc., 48 (2011), no. 4, 509--511.
MathSciNet review: 0097059
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Adem, The iteration of the Steenrod squares in algebraic topology, Proc. Nat. Acad. Sci. U.S.A. vol. 38 (1952) pp. 720-726. MR 50278
  • 2. H. Cartan, Sur l'itération des opérations de Steenrod, Comment. Math. Helv. vol. 29 (1955) pp. 40-58. MR 68219
  • 3. H. Cartan and S. Eilenberg, Homological algebra, Princeton University Press, 1956. MR 77480
  • 4. P. J. Hilton, An introduction to homotopy theory, Cambridge University Press, 1953. MR 56289
  • 5. H. Hopf, Über die Abbildungen von Sphären auf Sphären niedriger Dimension, Fund. Math. vol. 25 (1935) pp. 427-440.
  • 6. N. E. Steenrod, The topology of fibre bundles, Princeton University Press, 1951. MR 39258


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1958-10225-6

American Mathematical Society